# SDR 2008UALA02011

- Difficulty date: April 8, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 38,099 hours, 4,566 cycles
- Engine: Pwa PW4056
- Engine time: 33,139 hours, 4,049 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

PER THE CREW, WHILE IN CRUISE THE NR 3 ENGINE FLAMED OUT AND WAS FOLLOWED BY AN ENGINE FAIL MESSAGE.  METAL IN THE 2.5 BLEED DUCT.  REPLACED ENGINE.
